Texas, 2004Flash Flood in Texas, June 20, 2004
June 20, 2004 · NWS SHV · 1 event in 1 county or zone
1 flash flood, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 20, 1:00 PM CST, 5 hours 30 minutes earlier.
Area forecast discussion, Jun 20, 1:00 PM CST, 5 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
200 PM CDT SUN JUN 20 2004
.DISCUSSION...
ISOLATED CONVECTION BEGINNING TO FIRE OFF THIS AFTERNOON...BUT
INSTABILITY NOT SO GREAT...SO DO NOT EXPECT MUCH IN WAY OF STRONG
STORMS THIS EVENING. LEFT IN CHANCE POPS OVER RED RIVER VALLEY AS
OUTFLOW FROM MCS GENERATING SCATTERED CONVECTION THAT WILL REACH
THAT AREA LATE THIS AFTERNOON. NEXT FRONT REACHING CWA ON TUESDAY.
THIS BOUNDARY WILL STALL OUT AND MAY SEE SOME WIDESPREAD COVERAGE
ON WEDNESDAY. PUT IN LIKELY POPS SOUTH...AND BROUGHT TEMPS DOWN WELL
INTO THE 80S. VORTEX NORTH OF GREAT LAKES WILL KEEP GENERAL PATTERN
IN PLACE...WITH FAIRLY HIGH CHANCES OF RAIN....AND SOMEWHAT COOLER
TEMPS...AROUND INTO AT LEAST PART OF THE UPCOMING WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 71 92 74 90 / 20 20 20 40
MLU 70 90 72 90 / 20 30 20 50
TXK 71 92 74 88 / 30 20 20 50
TYR 72 94 74 90 / 20 20 20 40
LFK 72 93 73 91 / 20 20 20 30
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&
VII
Hazardous weather outlook, Jun 20, 11:00 AM CST, 7 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT SUN JUN 20 2004
ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-211100-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
1200 PM CDT SUN JUN 20 2004
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST
TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS
AFTERNOON MUCH OF THE AREA AS A FRONTAL BOUNDARY LINGERS ACROSS THE
SOUTHERN SECTIONS OF THE REGION. IN ADDITION...AN AREA OF
THUNDERSTORMS OVER CENTRAL OKLAHOMA MAY MOVE NEAR THE RED RIVER
VALLEY REGION BY EVENING. THE MAIN THREAT WITH STORMS IS THAT OF
BRIEF HEAVY RAINFALL. HOWEVER...ISOLATED STRONG STORMS THAT DEVELOP
COULD PRODUCE BRIEF DAMAGING WIND GUSTS AND SMALL HAIL.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ON INTO THE WORK WEEK AS
ANOTHER FRONTAL SYSTEM WILL MOVE INTO THE AREA ON TUESDAY IN
CONJUNCTION WITH MULTIPLE UPPER DISTURBANCES WHICH WILL MOVE OVER
THE AREA DURING THE LATTER HALF OF THE WEEK.
.SPOTTER CALL TO ACTION STATEMENT...
ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM
SPOTTERS...IS NOT ANTICIPATED AT THIS TIME FOR THIS AFTERNOON OR
TONIGHT.
Flash Flood, Nacogdoches
- When
- June 20, 6:30 PM CST to 8:45 PM CST
- Where
- Nacogdoches County, Nacogdoches
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.616, -94.616 (the zone’s center; the record gives no point)
Streets closed in town due to excessive heavy rainfall.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and High Wind in Colorado, June 20, 200419 injured · $2,000 · 56 kt wind · 6 events
- Tornadoes and Flash Flood in Colorado, June 20, 20041 injured · $1.0 million · F1 · 25 events
- Hail and Damaging Wind in Kansas, June 20 to 21, 2004$25,000 · 65 kt wind · 4 events
- Hail and Damaging Winds in Nebraska, June 20, 2004$16,000 · 58 kt wind · 5 events
- Hail and Damaging Winds in Kansas, June 20, 20041.25 in hail · 14 events
- Lightning Strike in Florida, June 20, 20041 injured · 1 event
- Flooding and Damaging Winds in Oklahoma, June 20 to 21, 2004$5,000 · 64 kt wind · 7 events
- Hail in Kansas, June 20, 20040.88 in hail · 6 events
- Hail in Nebraska, June 20, 20040.75 in hail · 4 events
- Hail in Texas, June 20, 20040.88 in hail · 3 events
- Hail in Wyoming, June 20, 20041.75 in hail · 3 events
- Hail in South Dakota, June 20, 20040.88 in hail · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5404553.